MathSciNet Relay Station
MathSciNet bibliographic data
MR238953 (39 #313) 20.40
James, Rodney; Cannon, John Computation of isomorphism classes of $p$-groups. Math. Comp. 23 1969 135–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement